China Aerospace Science and Industry Corporation (CASIC) - Newton type methods for solving nonsmooth equations

Author(s): Goo Yan
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 December 2005
Volume: 16
Page(s): 811 - 815
ISSN (Electronic): 1004-4132
Regular:

Numerical methods for the solution of nonsmooth equations are studied. A new subdif ferential for a locally Lipschitzian function is proposed. Based on this subdif ferential, Newton methods for... View More

Advertisement